MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD MARK V PROVIS FOOT SWITCH WITH CABLE; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD MARK V PROVIS FOOT SWITCH WITH CABLE; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number KMA 562-I
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Radiology staff discovered there was not an airtight connection between the tip of the contrast syringe with the tubing, and under aspiration there was a seal distally but proximally there was not a seal.After investigation a leak was found which allowed air into the tubing.The leak is due to the syringe and contrast tubing not adequately fitting.Air was injected into the patient and was seen on imaging.Repeat imaging showed that the air was quickly re-absorbed and the patient had no adverse effects.The patient was monitored for a few hours post procedure with no complications.

Brand Name
MEDRAD MARK V PROVIS FOOT SWITCH WITH CABLE
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola PA 15051
MDR Report Key10312083
Report Number10312083
Device Sequence Number859241
Product Code DXT
UDI-Device Identifier00616258020808
UDI-Public(01)00616258020808
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2020
Report Date (Section F) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberKMA 562-I
Device Catalogue NumberKMA 562-I
Device Lot Number8413343
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer07/23/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight80
Date Report Sent to FDA06/30/2020